# SDR HEEA0016750

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 3100 · Indicating/Recording System
- Part: Transducer
- Part number: G555674
- Condition: Erratic
- Location: Engine Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANDUCER - ERRATIC INDICATIONS.
